Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are Hives On Body With Swelling And Redness Common Side Effect Of Plan B?

I broke out in hives in reaction to taking Plan B (I think) five days ago on my neck, back and upper torso. My face swelled up and over the past five days the swelling and redness have gone away but the itchiness has spread down my stomach and shoulders and has reached my thighs. It now looks like a faint sunburn on my stomach, back and legs, and I think it's clearing up but I'm not sure why it's still moving, or if this is a normal reaction.
Thu, 1 Oct 2020
Report Abuse
General & Family Physician 's  Response
Hello,

The symptoms are most likely to be an allergic reaction. You can take cetirizine 10 mg at bedtime daily until the rash resolves.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Lekshmi Rita Venugopal, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Urticaria


Loading Online Doctors....
Are Hives On Body With Swelling And Redness Common Side Effect Of Plan B?

Hello, The symptoms are most likely to be an allergic reaction. You can take cetirizine 10 mg at bedtime daily until the rash resolves. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Lekshmi Rita Venugopal, General & Family Physician